Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child has itchy, red rash. Took Antihistamine and Desonide. No changes. Remedy?

My daughter has a recurring very itchy, very red, raised rash that usually starts on her arm, stomach and back and eventually is all over her body. I ve been to her regular doctor 3 times and a dermatologist once with no diagnosis. They are raised, bright red bumps that form groups of so many you can hardly see her skin beneath them. They come on very suddenly, and are not responsive to benadryl . She was prescribed a stronger antihistamine and Desonide ointment, but it still persists. They said maybe viral, but normally viral rashes are not itchy, and this is extremely itchy. They said it s not eczema , and there is no fever or sore throat or any other symptoms. I ve also ruled out contact dermatitis , but we are re-washing everything in perfume & dye free detergents now just in case. Also no new foods, but the doctor also said it doesn t look like hives
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for writing to us.
According to me she is suffering from Atopic dermatitis.
It is a very itchy condition and is more in winter seasons.
There is no definitive cure to this, but dont worry,
it remains for 8 to 10 years and then weans off.

keep applying desonide and lot of moisturisers when lesions are more.
Be assured , she will be fine
thank you
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor